MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; 20" LEAD WIRES, REPLACEMENT

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; 20" LEAD WIRES, REPLACEMENT
Model Number 1067724-2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient was experiencing pain from the lead wire pressing up against her skin inside of her orthopedic boot.The patient stated that the lead wire split up the middle and became disorganized within her boot, leading to more wires pressed up against her skin.It was later reported that the patient was switched from an orthopak to a spinalpak device.
 
Additional Manufacturer Narrative
Section b3: as the onset date of the pain is unknown, the event date is estimated as 2024.Corrected data in the following sections: b2, b5, d4: lot number, h4: device manufacture date, h6: impact code, additional information: b4, g3, h6: evaluation codes.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was experiencing pain from the lead wire pressing up against her skin inside of her orthopedic boot.The patient stated that the lead wire split up the middle and became disorganized within her boot, leading to more wires pressed up against her skin.The patient was sent a warranty spinalpak unit because the orthopak unit was at end of operation.No further consequences or further information was received.The lead wire was not returned for further evaluation.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
20" LEAD WIRES, REPLACEMENT
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key20633563
Report Number0002242816-2024-00146
Device Sequence Number12639142
Product Code LOF
UDI-Device Identifier00812301020300
UDI-Public00812301020300
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1067724-2
Device Catalogue Number1067724-2
Device Lot Number2316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/07/2024
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic